MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH DISPOLED SU FO HANDLE; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH DISPOLED SU FO HANDLE; LARYNGOSCOPE, RIGID
Model Number IPN045176
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "battery compartment cover opened and battery fell out during use".No report of patient injury or harm.Patient condition unknown at time of report.
 
Event or Problem Description
It was reported that "battery compartment cover opened and battery fell out".No report of patient injury or harm.
 
Additional Manufacturer Narrative
Qn# (b)(4).Additional information received indicates the event occurred when assembling the blade to the handle, prior to use on a patient.It was also reported that the patient condition is "ok".The actual sample was not returned; however, the customer provided two photos for evaluation.The manufacturing site reports "from the defect pictures, we could find that the spring is deformed and this indicated that the cap is rotated from disassembly or by mistake.Assembly part's spring is straight.The handle product is a disposable device, for one time use only.If user/someone rotate the battery cap by mistake or on purpose (for example: take the battery), then the device could not be assembled and used any more." without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH DISPOLED SU FO HANDLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11616413
Report Number8030121-2021-00017
Device Sequence Number2987746
Product Code CCW
UDI-Device Identifier14026704626127
UDI-Public14026704626127
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN045176
Device Catalogue Number77700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1